# SDR UPS97824834

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 1619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND RT AFT SERVICE DOOR JAMB WEB CRACKED FS 1619, 25 ABOVE FLOOR LEVEL.  REMOVED CRACKED WEB, FABRICATED NEW WEB, DRILLED, TREATED, PRIMED AND INSTALLED WEB IAW DC8 SRM 53-1-0, 53-2-0, 51-1-21, 51-1-8.
